# SDR SWAA2021070178443

- Difficulty date: May 29, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 39,538 hours, 23,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 787-807 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL PLATE BTW BS 787 TO BS 807 AT LEVEL STR 25R ON RBBL 19 AT AFT CARGO COMPARTMENT ; 2021-255300 / [01] TOOLS USED: DIGITAL CALIPER P/N: 500-197-30; S/N:A18135102; DUE DATE: 02 JAN 21 AND DEPTH GAGES P/N:547-218S S/N:001987; DUE DATE: 12 JAN 22.; [02] TOOL USED P/N: 45MG S/N: 130063701 DUE DATE: 11-MAY-22.; [03] REPLACED LOWER SILL PLATE BTW BS 787 TO BS 807 AT LEVEL STR 25R ON RBBL 19 AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02;51-40;02 AND DRAWING 146A0081-9; [04] REPLACED LOWER SILL PLATE BTW BS 787 TO BS 807 AT LEVEL STR 25R ON RBBL 19 AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02;51-40;02 AND DRAWING 146A0081-9 REV C; [05] REPLACED LOWER SILL PLATE BTW BS 787 TO BS 807 AT LEVEL STR 25R ON RBBL 19 AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02;51-40;02 AND DRAWING 146A0081-9 REV C; [06] REPLACED LOWER SILL PLATE BTW BS 787 TO BS 807 AT LEVEL STR 25R ON RBBL 19 AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02;51-40;02 AND DRAWING 146A0081-9 REV C; [07] REPLACED LOWER SILL PLATE BTW BS 787 TO BS 807 AT LEVEL STR 25R ON RBBL 19 AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02;51-40;02 AND DRAWING 146A0081-9 REV C RII
